Tractable Razumikhin-type conditions for input-to-state stability analysis of delay difference inclusions

R.H. Gielen, A.R. Teel, M. Lazar

Research output: Contribution to journalArticleAcademicpeer-review

16 Citations (Scopus)
1 Downloads (Pure)

Abstract

For the stability analysis of time-delay systems, the Razumikhin approach provides (at the cost of some conservatism) a set of conditions that are relatively easy to verify when compared to the Krasovskii approach. Unfortunately, currently, for linear delay difference inclusions (DDIs) verification of these conditions is only possible by solving a bilinear matrix inequality (BMI). To obtain a tractable stability analysis method for DDIs, an alternative set of Razumikhin-type conditions is proposed in this paper, which are based on a technique that was developed for interconnected systems in Willems (1972). In particular, via the proper selection of storage and supply functions, these conditions can be used to establish input-to-state stability (ISS) for general DDIs. When linear DDIs and quadratic functions are considered, l2-disturbance attenuation can be established by solving a single linear matrix inequality (LMI). Moreover, this LMI is shown to be less conservative than the BMI corresponding to the existing Razumikhin-type conditions for linear DDIs.
Original languageEnglish
Pages (from-to)619-625
Number of pages7
JournalAutomatica
Volume49
Issue number2
DOIs
Publication statusPublished - 2013

Fingerprint

Dive into the research topics of 'Tractable Razumikhin-type conditions for input-to-state stability analysis of delay difference inclusions'. Together they form a unique fingerprint.

Cite this